# SDR AALA201710309024

- Difficulty date: October 27, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 17,242 hours, 6,851 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 940732
- Part serial: MX792095B
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  AT CRUISE, THE NR 2 ENGINE ELECTRIC DRIVEN PUMP LIGHT AND SYSTEM B HYDRAULIC LOW LIGHT ILLUMINATED.  LANDING UNEVENTFUL.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN PUMP PER AMM 29-11-11 (AALA20171027006) AND STANDBY ELECTRIC MOTOR DRIVEN PUMP PER AMM 29-21-21.  OPERATIONAL CHECK GOOD.
